# SDR SWAA2024112649406

- Difficulty date: October 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT.   REPLACED GUSSET AND FASTENER LOCATED BS 500D AND STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 STEP 9 AND DRAWING # 143A7902 SHEET 174 REV.-.
